# SDR UIEA2014041100145

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 60,476 hours, 9,067 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD AFT FLAP UPPER SKIN FWD EDGE HAS GOUGES ON 3 REPAIR TRIPLERS & 2 ADDITIONAL LOCATIONS.  REMOVED EXISTING REPAIRS AT 3 LOCATIONS & REPAIRED ALL DAMAGES IAW SRM 51-70-10-2R-2 REPAIR 2.
